# SDR DALA2015033102514

- Difficulty date: March 25, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 408-655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT FWD/UPPER CORNER OF WINDOW RING PAN BETWEEN STAY=408-427, 503-522, 560-579, 617-636 AND 636-655 AT PAX CABIN.  AREA WAS REPAIRED IAW SRM 53-05, PAR 139, 51-10-2, 51-10-3 PAR 14 & 21, 51-30-2, 51-30-5, ER/A 487747-14 MA, REV ORIGINAL.
